Is Vaginal discharge years after hysterectomy related to no HRT?
(Part 2 of 3)
Within a few months post surgery, I gained 20 pounds. That was depressing. Sex with my husband has dramatically decreased since the surgery. Marital problems have increased. I have no libido and my husband is (and always has been) very insensitive and uncaring to my feelings. When we have had sex, a lubricant is used, and afterwards I have a bloody discharge that lasts a couple days.
Other than the short term use of Climara, I have not taken any other type of HRT.
Off and on, since the surgery I have had a small amount (1 panty liner per day) of non-odorous discharge. The consistency varies from thin to thicker. The color varies from clear, white, faint yellowish, faint green, light brown, and pink.
About 6 months ago I was having itchiness and tiny bit of burning sensation when urinating along with the non-odorous thicker whitish-green type of discharge. I used over the counter yeast infection cream. This cleared up all the symptoms described except for a tiny bit of discharge. Within the last few weeks the discharge has increased. Two to three times per week, I will use two panty liners in one day. The discharge color and consistency is same as described above. No other symptoms are present.
Two days ago I felt a gushing sensation which leaked through a panty liner, my panties, and through my pajama bottoms. This was non-odorous, thin liquid, light brown. I felt the urge to urinate a few minutes later. My urine had a very strong odor because I had eaten asparagus the night before. As I'm sitting here, and have been for the last 4 hours, I just had another gush of fluid. It has soaked through my panty liner, panties and pants. Color and consistency same as above. Again, no odor. While sitting on the toilet, checking all this, I did urinate. I did not have the urge to go before I felt the gush.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.